MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 BLUE TCAP

AUTOSOFT 90; INSET II 60/9 BLUE TCAP
Lot Number 5191528
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issue due to which he experienced diabetic ketoacidosis.Patient's blood glucose level had risen to 500s mg/dl at the time of the event.The patient changed out the site and tried to deliver a bolus.Subsequently, the patient was hospitalized where he was put on an insulin drip, which resolved the issue.The infusion set had been in use for two days and the patient stayed in the hospital for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 BLUE TCAP
MDR Report Key8543457
Report Number3003442380-2019-01158
Device Sequence Number312224
Product Code FPA
UDI-Device Identifier05705244014510
UDI-Public05705244014510
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5191528
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1